# SDR R61A201901120135

- Difficulty date: January 12, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 22,532 hours, 15,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION IN THE AFT WET AREA AT FR 84 CROSS BEAM I/B OF Y=10.748" AS MARKED. FABRICATED AND DRILLED REPAIR PARTS REF ETD2019-170-005443.
